# SDR N6WA2012060701

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 18,732 hours, 12,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A PAX DOOR OUTER HANDLE MESSAGE.
